# SDR DALA2014100305379

- Difficulty date: October 2, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 63,765 hours, 47,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW FOUND THAT THE FLIGHT DECK EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACE THE BATTERY ON THE BATTERY PACK CHARGER AND OPS CHECKED GOOD.
